Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prescribed Eptoin after head injury. Fits after stopping medication. Side effect?

I had an accident before an year, i had 6-7 stiches on my head, so i have been given Eptoin but they have not mentioned upto how much duration i should take it, So that time i have stopped Eptoin within couple of months, Now after an year of that accident, i got fit before 4 days. Is this a side effect of stooping Eptoin?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.
In the history you have not mentioned whether you have already had loss of conciousness/siezures post head injury/vomitting/ENT bleeding and amnesia or inability to recall the events due to loss of memory.
The very fact that you have been prescribed Eptoin indicates that your classification of injury was Cerebral Concussion.The healed neuronal injury will be replaced by a connective tissue called glial tissue which is responsible for any post concussion seizures.
The dosage will be gradually tapered with follow up by a Neuro Surgeon after a series of CT scans.
Sudden stoppage will lead to rebound effect of fits of higher intensity.
Kindly consult a Neuro Surgeon and restart the anti epileptic dosage pls.
Get well soon.
Best Regards,
Dr Lt Cdr ASN Bhushan.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor